MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC AORTIC VALVE WITH ANATOMIC SEWING RING WITH EXTENDED HOLDER; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC AORTIC VALVE WITH ANATOMIC SEWING RING WITH EXTENDED HOLDER; HEART-VALVE, MECHANICAL
Model Number ONXANE-19
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.
 
Event or Problem Description
According to the initial report, onxane-19, serial number (b)(4) was implanted and explanted within the same procedure.
 
Additional Manufacturer Narrative
On 03/27/2020 an onxane-19, sn (b)(6) was used in a case for a 27-year-old male in the aortic position that saw an additional non-on-x prosthetic valve attempted before finally settling on a third, also non-on-x, prosthetic valve.The outcome of this surgery is unknown.We have little additional information about the on-x valve other than a spreadsheet from the site listing it as ¿explanted¿ and presumed to be discarded on site.It was not returned to the manufacturer.We do not have any information from the site that describes in finer detail the use of the on-x valve.Consequently, we do not have enough information to know what, if any, contribution the valve had to the decision to implant/explant sn (b)(6).The instructions for use for the on-x valve lists the possibility of explantation as a consequence of a complication of prosthetic heart valve replacement [ifu].But in this instance, we do not have any information to help us identify that complication.There is not enough information to determine what, if any, contribution the on-x valve had to the decision for its removal same day of surgery.A risk analysis was performed.The on-x heart valve risk management file thoroughly identifies the process and product hazards for approved indications.Each individual hazard is mitigated and reduced as far as possible by design and process.Post production residual risk is communicated in the product¿s labeling and ifu.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to cryolife is accurate or has been confirmed by cryolife.

Brand Name
ON-X PROSTHETIC AORTIC VALVE WITH ANATOMIC SEWING RING WITH EXTENDED HOLDER
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
MDR Report Key10013846
Report Number1649833-2020-00013
Device Sequence Number2208686
Product Code LWQ
UDI-Device Identifier00851788001648
UDI-Public00851788001648
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/10/2021
Device Model NumberONXANE-19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date04/30/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR